# SDR SWAA2021081027878

- Difficulty date: November 3, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 64,434 hours, 37,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Filler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERNAL ELECTRICAL POWER ACCESS DOOR CUTOUT HAS A CRACKED FILLER / REMOVED AND REPLACED LOWER FUSELAGE EXTERNAL ELECTRICAL POWER ACCESS DOOR CUTOUT FILLER IAW B737-700 SRM 53-10-15-2R-4; 51-40-02-0G-0 P/N 2024-T3-.040 ATAG A61559
